Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

 About the Institute
 Staff publications
 Academic Council
 Dissertation Councils
 Journals and Books
 In memoriam

8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map

Zubov Dmitry Igorevich
(recent publications)
| by years | scientific publications | by types |

1. D. I. Zubov, Funktsional. Anal. i Prilozhen.  mathnet  crossref  elib

2. V. Kleptsyn, A. Okunev, I. Schurov, D. Zubov, M. I. Katsnelson, “Chiral tunneling through generic one-dimensional potential barriers in bilayer graphene”, Phys. Rev. B, 92:16 (2016) , arXiv: 1507.07638  mathnet  crossref  isi (cited: 10)
3. Dmitry Zubov, “On cohomological equations for suspension flows over Vershik automorphisms”, Mosc. Math. J., 16:2 (2016), 381–391  mathnet  crossref  mathscinet  isi (cited: 1)  elib  scopus (cited: 1)
4. D. Zubov, “Projections of orbital measures for classical Lie groups”, Funct. Anal. Appl., 50:3 (2016), 228–232  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus

Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019